# SDR ASAA2023020241841

- Difficulty date: February 2, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N976AK
- Make and model: Boeing 737-9
- Aircraft serial: 64967
- Aircraft time: 2,574 hours, 781 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Not Reported
- Part number: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OVERHEAD MAINT LIGHT ILLIMINATED. GROUNDED - YES. FOUND BLEED FAMV R STATUS MESSAGE. C/W B737-9 IFIM TASK 31-00-00-810-801 & FOUND FAULT CODE 36-12021 IN LINE MAINT FDE. C/W IFIM 36-12-00-810-802 INITIAL EVALUATION - PNEUMATIC ENG ON - SYSTEM TEST B737-9 AMM 36-00-020-730-801, SYSTEM TEST PASSED & FAULT CLEARED. APPEARS TO BE INTERMITTENT. MAINT LIGHT IS NOW OUT.
